Sur la suite des opérateurs Bernstein composés (On the sequence of composite Bernstein operators)

Authors

  • H. Gonska University of Duisburg-Essen
  • I. Raşa Technical University of Cluj-Napoca

Keywords:

composite Bernstein operators, composite quadrature formulas, modulus of continuity, degree of approximation, inequalities of Chebyshev-Grüss type

Abstract

We consider a sequence of composite Bernstein operators and the quadrature formulae associated with them. Upper bounds for the approximation error of continuous functions and for the approximation of integrals of continuous functions are given. The bounds are described in terms of moduli of continuity of order one and two. Two inequalities of Tchebycheff-Grüss-type are also included.

Downloads

Published

2013-08-01

How to Cite

Gonska, H., & Raşa, I. (2013). Sur la suite des opérateurs Bernstein composés (On the sequence of composite Bernstein operators). Rev. Anal. Numér. ThéOr. Approx., 42(2), 151-160. Retrieved from https://ictp.acad.ro/jnaat/journal/article/view/2013-vol42-no2-art7

Issue

Section

Articles